# SDR 96ZZZX3540

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6221C
- Make and model: Cessna 340A
- Aircraft serial: 340A0426
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Control Box
- Part number: SP105B
- Condition: Shorted
- Location: Prop Sync
- Part time: 3,420 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT, SMOKE FILLED THE CABIN.  ELECTRICAL POWER WAS TURNED OFF.  SMOKE CLEARED FROM CABIN.  INVESTIGATION REVEALED THE PROPELLER SYNCROPHASER CONTROL BOX HAD SHORTED AND EMITTED SMOKE.  THE NUTS THAT HOLD THE CANNON PLUG PINS HAD VIBRATED OFF AND SHORTED THE CIRCUIT BOARD.
